# SDR AALA201801269030

- Difficulty date: January 25, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 50,959 hours, 29,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: False Activation
- Location: Overwing Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE SECURING CHECK, AFTER LANDING, RECEIVED AN ECAM INDICATION, RIGHT OVERWING SLIDE NOT ARMED.  MAINTENANCE VERIFIED THE DOOR CONDITION WAS CLOSED AND PERFORMED A VISUAL CHECK ON THE SLIDE MECHANISM. MAINTENANCE ALSO SET PROPERLY IAW AMM 52-70-00-040-009-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
